Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On odd dimensional surgery with finite fundamental group


Author: Jean-Claude Hausmann
Journal: Proc. Amer. Math. Soc. 62 (1977), 199-205
MSC: Primary 57D65
MathSciNet review: 0433473
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One proves that, for any finite group G and homomorphism $ \omega :G \to {\mathbf{Z}}/2{\mathbf{Z}}$, the natural homomorphism $ L_{2k + 1}^h({\mathbf{Z}}G,\omega ) \to L_{2k + 1}^h({\mathbf{Q}}G,\omega )$ between Wall surgery groups is identically zero. Some results concerning the exponent of $ L_{2k + 1}^h({\mathbf{Z}}G;\omega )$ are deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D65

Retrieve articles in all journals with MSC: 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0433473-6
Article copyright: © Copyright 1977 American Mathematical Society